Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 34, Issue 4, 1998
Metadata
 

Singular Solutions with Asymptotic Expansion of Linear Partial Differential Equations in the Complex Domain
Sunao ÅŒuchi
pp. 291–311
Abstract | Full-Text PDF (1783 KB) | Metadata

Topology of the Configuration Space of Polygons as a Codimension One Submanifold of a Torus
Takanori Hinokuma and Hiroo Shiga
pp. 313–324
Abstract | Full-Text PDF (790 KB) | Metadata

Dequantization Techniques for Weyl Quantization
Mark A. Hennings, Daniel A. Dubin and Thomas B. Smith
pp. 325–354
Abstract | Full-Text PDF (2634 KB) | Metadata

An Inverse Scattering Problem for Dirac Equations with Time-Dependent Electromagnetic Potentials
Hiroshi T. Ito
pp. 355–381
Abstract | Full-Text PDF (2240 KB) | Metadata